# SDR SWAA2021081104983

- Difficulty date: August 7, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 7,205 hours, 15,722 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE FLOOR POPS WHEN WALKING ACROSS IT. LOCATION IS MID SECTION OF PAX CABIN NEAR EXIT ROWS. PERFORMED CONDITIONAL INSPECTION OF AISLE FLOOR PANEL @ OVERWING EXIT AREA BS640 AND BS655 PER EA-1-A53-31403. NO DEFECTS NOTED.REINSPECT WITHIN 100 FLIGHT CYCLES AND PERMANENT REPAIR WITHIN 250 FLIGHT CYCLES. REPETITIVE ACTION REQUIRED. /
